# SDR SWAA2025103117343

- Difficulty date: September 23, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAIL NUT PLATE, OFSS 491 INTERNAL CAVITY LEADING EDGE, RT WING.  REPLACED THE NUT PLATEIAW SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG:112A4402; SHEET:13; REV - .
